# SDR 2000ZZZX171

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8315W
- Make and model: Piper PA 28-180
- Aircraft serial: 282488
- Engine: Lyc O360A4A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Part time: 250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER CRACKED AND SEPARATED CAUSING CATASTROPHIC ENGINE FAILURE.  P/N CCST 12 CA AEL65102-12.
